# SDR AU990873

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) LEFT ENGINE THERMOCOUPLE WIRE LOOSE AT JUNCTION BOX LOCATED IN INBOARD AFT NACELLE.
